Eine besondere metrische Konstruktion

S. Jolles

Mathematische Zeitschrift (1918)

  • Volume: 1, page 303-308
  • ISSN: 0025-5874; 1432-1823

How to cite


Jolles, S.. "Eine besondere metrische Konstruktion." Mathematische Zeitschrift 1 (1918): 303-308. <http://eudml.org/doc/167463>.

author = {Jolles, S.},
journal = {Mathematische Zeitschrift},
pages = {303-308},
title = {Eine besondere metrische Konstruktion},
url = {http://eudml.org/doc/167463},
volume = {1},
year = {1918},

AU - Jolles, S.
TI - Eine besondere metrische Konstruktion
JO - Mathematische Zeitschrift
PY - 1918
VL - 1
SP - 303
EP - 308
UR - http://eudml.org/doc/167463
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.